# SDR DL757951037

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3800035114
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD SVA FAILSAFE MSG, NR 2 ENGINE FLAMED-OUT.  LANDED RDU.  RAN ENGINE PER PFHB TEST 14 SVA, TEST NORMAL.  FERRIED AC TO ATL.  REPLACED STATOR VANE ACTUATOR, RETURNED TO SERVICE.
